MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. POWER-TRIALYSIS CATHETER; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED

BARD ACCESS SYSTEMS, INC. POWER-TRIALYSIS CATHETER; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Model Number 5613150
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
Either the opening at the distal end of the catheter is too small, or the guidewire is unraveling/frayed.The team did not keep an example.The catheter won't thread all the way down the guidewire, and the guidewire cannot be removed from the patient once the catheter is positioned.

Brand Name
POWER-TRIALYSIS CATHETER
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key18606569
Report Number18606569
Device Sequence Number2722815
Product Code NIE
UDI-Device Identifier00801741041945
UDI-Public(01)00801741041945
Combination Product (Y/N)N
Initial Reporter StateMO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/20/2023
Report Date (Section F) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5613150
Device Catalogue Number5613150
Device Lot NumberREHN0906
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer01/30/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/20/2023